RUS  ENG
Полная версия
ЖУРНАЛЫ // Journal of Knot Theory and Its Ramifications // Архив

J. Knot. Theor. Ramif., 2019, том 28, выпуск 14, 1950089, 13 стр. (Mi jktr7)

Эта публикация цитируется в 1 статье

Classification of Legendrian Knots of Topological Type $7_6$ with Maximal Thurston–Bennequin Number

Ivan Dynnikovab, Maxim Prasolovab

a V. A. Steklov Mathematical Institute of Russian Academy of Science, 8 Gubkina Str., Moscow, 119991, Russian Federation
b Department of Mechanics and Mathematics, Moscow State University, 1 Leninskije Gory, Moscow, 119991, Russian Federation

Поступила в редакцию: 16.03.2019
Принята в печать: 23.10.2019

Язык публикации: английский

DOI: 10.1142/S0218216519500895



Реферативные базы данных:
ArXiv: 1901.03600


© МИАН, 2025